MAUDE Adverse Event Report: DUTCH OPTHALMIC RESEARCH CENTER BV DISPOSABLE HIGH SPEED CUTTER 25G/8000CPM

DUTCH OPTHALMIC RESEARCH CENTER BV DISPOSABLE HIGH SPEED CUTTER 25G/8000CPM
Catalog Number 8267.VIT25
Medical Device Problem Code Device Operational Issue (2914)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/30/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This reportable event was identified during a voluntary retrospective review of all complaints since 2015 by the manufacturer (dutch ophthalmic research centre (b)(4)).Details of this activity were discussed with cdrh office of compliance ((b)(6)) during a tele-conference on (b)(6) 2017.The investigation showed that the cap inside, by the chamber for the o-ring is cracked.The chamber for the o-ring and the plastic part for fixating the o-ring was too tight.We have corrected this problem.The associated risk is injury by microbial, viral or prion infection (patient harm) , therefore upon retrospective review, this complaint was identified as reportable.The complaint is confirmed.All available information has been disclosed.The complaint has now been closed.
 
Event or Problem Description
This is to report to you that we have a bubbling issue with 8267.Vit.Occured at the beginning of the surgery with higher cut rate.Sample is available.

Brand Name
DISPOSABLE HIGH SPEED CUTTER 25G/8000CPM
Common Device Name
DISPOSABLE HIGH SPEED CUTTER 25G/8000CPM
Manufacturer (Section D)
DUTCH OPTHALMIC RESEARCH CENTER BV
scheijdelveweg 2
zuidland, 3214V N
NL  3214VN
MDR Report Key7508099
Report Number1222074-2018-00119
Device Sequence Number19403597
Product Code HQE
UDI-Device Identifier08717872019086
UDI-Public08717872019086
Combination Product (Y/N)N
Initial Reporter CountryIR
PMA/510(K) Number
K142877
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/30/2015
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Catalogue Number8267.VIT25
Device Lot Number2000358003
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2015
Initial Report FDA Received Date05/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1